Asymptotics of the norm of elliptical random vectors

Détails

ID Serval
serval:BIB_51A8DA70E4B3
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Asymptotics of the norm of elliptical random vectors
Périodique
Journal of Multivariate Analysis
Auteur(s)
Hashorva E.
ISSN
0047-259X
Statut éditorial
Publié
Date de publication
2010
Peer-reviewed
Oui
Volume
101
Numéro
4
Pages
926-935
Langue
anglais
Résumé
In this paper we consider elliptical random vectors X in R(d), d >= 2 with stochastic representation ARU, where R is a positive random radius independent of the random vector U which is uniformly distributed on the unit sphere of R(d) and A is an element of R(dxd) is a given matrix. Denote by parallel to.parallel to the Euclidean norm in R(d), and let F be the distribution function of R. The main result of this paper is an asymptotic expansion of the probability P {parallel to X parallel to > u} for F in the Gumbel or the Weibuli max-domain of attraction. In the special case that X is a mean zero Gaussian random vector our result coincides with the one derived in Husler et al. (2002) [1].
Mots-clé
Elliptical distribution, Gaussian distribution, Kotz Type distribution, Gumbel max-domain of attraction, Tail approximation, Density convergence, Weak convergence
Web of science
Open Access
Oui
Création de la notice
03/09/2010 10:58
Dernière modification de la notice
08/05/2019 18:35
Données d'usage